Vol. 69, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On subdirectly irreducible commutative semigroups

Pierre A. Grillet

Vol. 69 (1977), No. 1, 55–71
Abstract

We give a characterization of finitely generated commutative semigroups which are finitely subdirectly irreducible.

Mathematical Subject Classification 2000
Primary: 20M10
Milestones
Received: 16 April 1976
Published: 1 March 1977
Authors
Pierre A. Grillet